# SDR AALA20150223005

- Difficulty date: February 21, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 93,349 hours, 14,833 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Torn
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  AT TOP OF DESCENT RECEIVED, C HYD QTY EICAS MSG.  QTY CONTINUED TO DECREASE TO .15 DURING FINAL APPROACH.  PRESS NEVER INDICATED LOW.  FOUND LEAK AT CTR HYD SYS CASE DRAIN DIFFERENTIAL PRESS INDICATOR AT PRESSURIZATION MODULE DUE TO TORN O RING.  R & R INDICATOR IAW AMM 29-11-19.  PERFORMED LEAK & OPERATIONAL CHECKS.  SYSTEM CHECKED NORMAL.
